Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 124, NWS San Angelo, TX

June 5, 2012Crockett County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at Jun 5, 2012, 8:49 PM CDT for Crockett County, Texas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2012, 8:49 PM CDT (01:49 UTC)
Expired
Jun 5, 2012, 9:30 PM CDT
In force
41 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

County Crockett County, TX

The radar

The San Angelo radar (KSJT), 133 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 1.8 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2012-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1558 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2012-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1558 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
2158 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

858 
WUUS54 KSJT 060149
SVRSJT
TXC105-060230-
/O.NEW.KSJT.SV.W.0124.120606T0149Z-120606T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
849 PM CDT TUE JUN 5 2012

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL CROCKETT COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 930 PM CDT

* AT 845 PM CDT...A SEVERE THUNDERSTORM WAS 14 MILES SOUTH OF 
OZONA...MOVING SOUTHWEST AT 10 MPH.

  STORM HAZARDS INCLUDE...
  HALF DOLLAR SIZE HAIL.
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  SOME VEHICLE DENTS...
  MINOR ROOF AND PLASTIC SIGN DAMAGE...
  A FEW EXPOSED WINDOWS COULD CRACK OR BREAK...
  SOME TREE LIMB DAMAGE...WEAKENED TREES TOPPLED...
  UNSECURED LIGHT OBJECTS BLOWN AROUND...
  SCATTERED POWER OUTAGES POSSIBLE...
  POTENTIALLY DEADLY LIGHTNING.

* THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF...
  SOUTHERN CROCKETT COUNTY.

LAT...LON 3037 10151 3063 10132 3055 10112 3028 10125
      3028 10128
TIME...MOT...LOC 0149Z 025DEG 14KT 3051 10128

$$
1 follow-up statement
256 
WWUS54 KSJT 060211
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
911 PM CDT TUE JUN 5 2012

TXC105-060230-
/O.CON.KSJT.SV.W.0124.000000T0000Z-120606T0230Z/
CROCKETT TX-
911 PM CDT TUE JUN 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTH CENTRAL CROCKETT COUNTY...

AT 908 PM CDT... A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTH CENTRAL
CROCKETT COUNTY...OR 20 MILES SOUTHWEST OF OZONOA...MOVING SOUTHWEST
AT 30 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  VEHICLE DINGS...
  MINOR DAMAGE TO ROOFS...
  DAMAGE TO TREE LIMBS...
  LIGHT OBJECTS BLOWN AROUND...
  AND DANGEROUS LIGHTNING.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF SOUTHERN CROCKETT COUNTY.

LAT...LON 3046 10122 3032 10138 3037 10151 3059 10135
TIME...MOT...LOC 0211Z 052DEG 27KT 3045 10140

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 6:43 PM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jun 5, 6:43 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
643 PM CDT TUE JUN 5 2012

.DISCUSSION...
/SEE BELOW FOR AVIATION DISCUSSION/

&&

.AVIATION...
SCATTERED THUNDERSTORMS FROM SONORA TO BRADY CONTINUE TO DEVELOP
SOUTHWARD ALONG AN OLD THUNDERSTORMS OUTFLOW BOUNDARY THIS
EVENING. HAVE TEMPO OR VICINITY THUNDER AT KSOA AND KJCT THROUGH
2Z. KSJT WILL SEE INTERSECTING THUNDERSTORMS OUTFLOW BOUNDARIES
ALSO THROUGH 2Z...AND THERE IS THE POTENTIAL FOR AN ISOLATED
THUNDERSTORM. ALL TAF SITES WILL HAVE THE POTENTIAL FOR
ISOLATED... MAINLY AFTERNOON AND EVENING THUNDERSTORM ACTIVITY
THROUGH THE NEXT SEVERAL DAYS. PATCHY STRATUS WITH MVFR POSSIBLE
AROUND KJCT FOR A FEW HOURS AROUND DAYBREAK TUESDAY.

04

&&

.PREV DISCUSSION... /ISSUED 345 PM CDT TUE JUN 5 2012/

SHORT TERM...
AN UPPER LEVEL LOW WAS LOCATED BETWEEN LUBBOCK AND CHILDRESS.
SCATTERED TSTMS WERE DEVELOPING ON THE NORTH SIDE OF THE LOW OVER
THE TEXAS PANHANDLE. ISOLD TSTMS WERE LOCATED OVER SOUTHWEST
OKLAHOMA. NOT MUCH HAPPENING ACROSS WEST CENTRAL TEXAS...BESIDES
HOT AND DRY. TEMPERATURES WERE IN THE 90S ACROSS MUCH OF THE
AREA...WITH UPPER 90S AT JUNCTION. A WEAK DISSIPATING OUTFLOW
BOUNDARY WAS JUST SOUTH OF A MERTZON TO SAN ANGELO TO BROWNWOOD
LINE. THE CU ON VISIBLE SATELLITE DOES NOT LOOK IMPRESSIVE ALONG
THIS BOUNDARY RIGHT NOW. HOWEVER...ISOLD TO WDLY SCATTERED TSTMS
MAY DEVELOP DURING THE NEXT FEW HOURS. HAVE GONE WITH CHC POPS
ACROSS MAINLY THE BIG COUNTRY TONIGHT. THERE IS AN OUTSIDE CHANCE
THAT A SMALL MCS MAY MOVE INTO THIS AREA MAINLY AFTER 03Z WED.
LOWS TONIGHT WILL BE IN THE UPPER 60S TO LOWER 70S.

FOR WEDNESDAY...WILL KEEP THE CHC POPS ACROSS THE AREA...MAINLY
DURING THE AFTERNOON HOURS. THERE IS A LOT OF UNCERTAINTY ON THE
COVERAGE OF SHWRS AND TSTMS DUE TO WEAK UPPER LEVEL FORCING.
HOWEVER...ABUNDANT MOISTURE...SOME MODERATE INSTABILITY ALONG WITH
A FEW WEAK OUTFLOW BOUNDARIES WILL LEAD TO THE POSSIBILITY OF
TSTMS. HOWEVER...HAVE RAISED THE HIGH TEMPERATURES A FEW
DEGREES...WITH READINGS IN THE UPPER 80S ACROSS THE BIG COUNTRY TO
LOWER 90S ELSEWHERE.

LONG TERM...
FEW CHANGES WERE MADE TO THE LONG TERM PORTION OF THE FORECAST.
MODELS CONTINUE TO COALESCE AROUND A SOLUTION BRINGING THE MID
LEVEL LOW CURRENTLY NEAR LUBBOCK SOUTHEAST FROM NORTHWEST TEXAS
INTO THE HILL COUNTRY THROUGH THE MIDDLE OF THIS WEEK. WITH THAT
IN MIND...WILL CONTINUE TO SHOW THE HIGHEST CHANCE POPS ACROSS THE
BIG COUNTRY...AND ESPECIALLY THE NORTHEASTERN PARTS OF THE AREA.
THE MODELS CONTINUE HAVE AN UNDERSTANDABLY HARD TIME RESOLVING
EXACTLY WHAT PATH THIS MID LEVEL FEATURE WILL TAKE AND HOW FAST.
FOR THAT REASON...COULD NOT JUSTIFY MAKING ANY SIGNIFICANT CHANGES
TO THE FORECAST AS THE SAME GENERAL IDEA REMAINS THAT SCATTERED
CONVECTION IS LIKELY OVER THE NEXT FEW DAYS...WITH THE BEST
CHANCES NEAR THIS MID LEVEL LOW WHICH IS EXPECTED TO MOVE FROM OUR
NORTHEASTERN COUNTIES SOUTH TOWARDS OUR NORTHWEST HILL COUNTRY
THROUGH FRIDAY.

THE MAIN HAZARDS REMAIN TO BE LOCALLY HEAVY RAINFALL WITH RICH
MOISTURE IN PLACE AND SLOW STORM MOVEMENT...IN ADDITION TO LOW
END SEVERE HAIL AND/OR WIND GUSTS WITH THE STRONGEST STORMS.

BY SATURDAY MORNING...THE LOW IS EXPECTED TO BEGIN A MORE DEFINED
PATH TO THE NORTHEAST AWAY FROM THE AREA...EFFECTIVELY ENDING RAIN
CHANCES ACROSS OUR FORECAST AREA. THIS WILL ALSO RESULT IN
TEMPERATURES WARMING BACK UP INTO THE MID TO UPPER 90S AREA
WIDE BY SUNDAY AFTERNOON...WITH WARM TEMPERATURES REMAINING OVER
THE AREA THROUGH THE FIRST HALF OF NEXT WEEK. HAVE ALREADY GONE A
COUPLE DEGREES WARMER IN GENERAL THAN MEX GUIDANCE...BUT
TEMPERATURES MAY NEED TO BE WARMED EVEN FURTHER IF 850MB
TEMPERATURES PROVE TO BE AS WARM AS MODELS ARE PREDICTING.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 69  89  70  84  67 /  30  50  60  50  30
SAN ANGELO 	 69  93  70  87  68 /  20  30  40  30  20
JUNCTION 	 69  93  70  88  69 /  20  30  40  30  30

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99/04
Hazardous weather outlook, Jun 5, 3:33 PM CDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
333 PM CDT TUE JUN 5 2012

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-062045-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
333 PM CDT TUE JUN 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH
OF WEST CENTRAL TEXAS. THE MAIN THREATS FROM STORMS WILL BE
DANGEROUS CLOUD TO GROUND LIGHTNING...LOCALLY HEAVY RAINFALL
...DAMAGING WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH
OF WEST CENTRAL TEXAS WEDNESDAY THROUGH FRIDAY. THE MAIN THREATS
WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING AND POSSIBLE FLASH
FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED.

In the hours before

Special weather statement, Jun 5, 6:05 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
605 PM CDT TUE JUN 5 2012

TXZ169-060000-
KIMBLE TX-
605 PM CDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT FOR KIMBLE
COUNTY...

AT 600 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
ROOSEVELT...OR ABOUT 13 MILES WEST OF JUNCTION...MOVING SOUTHEAST AT
5 MPH.

THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF...
  WESTERN KIMBLE COUNTY.

  THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 430 AND 442.

NICKEL SIZE HAIL AND WIND GUSTS TO 45 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3035 10009 3052 10012 3056 10011 3060 9997
      3042 9982
TIME...MOT...LOC 2305Z 337DEG 3KT 3051 9999
Local storm report, Jun 5, 6:17 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
617 PM CDT TUE JUN 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HAIL             2 SW VOCA               30.99N  99.20W
06/05/2012  E0.88 INCH       MCCULLOCH          TX   FIRE DEPT/RESCUE

            INTERSECTION OF 216 AND 218. DIME TO NICKEL SIZE HAIL
            COVERING GROUND.

&&

EVENT NUMBER SJT1200219

MKD
Special weather statement, Jun 5, 7:01 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
701 PM CDT TUE JUN 5 2012

TXZ078-169-060100-
KIMBLE TX-SUTTON TX-
701 PM CDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT FOR KIMBLE
AND SUTTON COUNTIES...

AT 657 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 40 MILES WEST OF ROOSEVELT TO 6 MILES SOUTH OF
ROOSEVELT...OR ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF SONORA
TO 20 MILES WEST OF JUNCTION...MOVING SOUTH AT 5 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  THE INTERSECTION OF US-277 AND RANCH ROAD 189 BY 715 PM CDT

  THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 417 AND 435.

DIME SIZE HAIL AND WIND GUSTS TO 45 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3049 10083 3051 10002 3029 9995 3028 10077
TIME...MOT...LOC 0001Z 345DEG 11KT 3039 10071 3039 10009
Special weather statement, Jun 5, 7:30 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
730 PM CDT TUE JUN 5 2012

TXZ169-060130-
KIMBLE TX-
730 PM CDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT FOR KIMBLE
COUNTY...

AT 725 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
JUNCTION...MOVING SOUTH AT 10 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  JUNCTION BY 815 PM CDT

  THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 446 AND 459.

NICKEL SIZE HAIL AND WIND GUSTS TO 45 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3047 9961 3045 9984 3067 9982 3068 9965
TIME...MOT...LOC 0030Z 357DEG 7KT 3058 9974
Special weather statement, Jun 5, 8:19 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
819 PM CDT TUE JUN 5 2012

TXZ169-060215-
KIMBLE TX-
819 PM CDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT FOR KIMBLE
COUNTY...

AT 817 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF SEGOVIA...OR ABOUT 9 MILES EAST OF JUNCTION...MOVING SOUTHEAST AT
30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  I-10 NEAR THE KIMBLE-KERR COUNTY LINE AND THE INTERSECTION OF I-10
  AND US 290 BY 845 PM CDT

  THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 455 AND 478.

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3047 9981 3056 9952 3028 9936 3028 9974
TIME...MOT...LOC 0120Z 332DEG 24KT 3044 9961
Special weather statement, Jun 5, 8:45 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
845 PM CDT TUE JUN 5 2012

TXZ076-060215-
CROCKETT TX-
845 PM CDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT FOR
CROCKETT COUNTY...

AT 840 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CENTRAL
CROCKETT COUNTY...OR ABOUT 14 MILES SOUTHWEST OF OZONOA...MOVING
SOUTHWEST AT 15 MPH.

THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF...
  SOUTHERN CROCKETT COUNTY.

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3034 10129 3049 10149 3063 10131 3052 10116
TIME...MOT...LOC 0145Z 041DEG 11KT 3051 10131

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:01 PM CDTSpecial Weather StatementSJTSutton59 min
Jun 5, 7:30 PM CDTSpecial Weather StatementSJTKimble60 min
Jun 5, 7:38 PM CDTSevere Thunderstorm WarningSJTSutton37 min
Jun 5, 7:55 PM CDTAreal Flood AdvisorySJTKimble110 min
Jun 5, 8:19 PM CDTSpecial Weather StatementSJTKimble56 min
Jun 5, 8:45 PM CDTSpecial Weather StatementSJTCrockett30 min
Jun 5, 9:36 PM CDTSpecial Weather StatementSJTCrockett39 min
Jun 5, 9:44 PM CDTSevere Thunderstorm WarningSJTCrockett46 min
Jun 5, 10:41 PM CDTSpecial Weather StatementSJTRunnels34 min
Jun 5, 11:21 PM CDTSpecial Weather StatementSJTTaylor39 min
Jun 5, 11:27 PM CDTSpecial Weather StatementSJTFisher33 min
Jun 6, 12:47 AM CDTSpecial Weather StatementSJTSterling43 min
Jun 6, 1:07 AM CDTSpecial Weather StatementSJTNolan38 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.